Alert archive / Wisconsin / River Flood Warnings in 2010
River Flood Warning 49, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Sep 1, 2010, 9:20 AM CDT for Crawford County, Wisconsin. It took effect at Sep 1, 2010, 1:00 PM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Sep 1, 2010, 9:20 AM CDT (14:20 UTC)
- In effect from
- Sep 1, 2010, 1:00 PM CDT
- Expired
- Sep 2, 2010, 9:26 AM CDT
- In force
- 20 hr
- Issued by
- NWS La Crosse, WI
- Flood severity
- Minor
County Crawford County, WI
The radar
The La Crosse radar (KARX), 68 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kickapoo River at Gays Mills (GMIW3).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
580 WGUS43 KARX 011420 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 920 AM CDT WED SEP 1 2010 .HEAVY RAIN ACROSS THE KICKAPOO RIVER BASIN HAS CAUSED SIGNIFICANT RISES ALONG THE KICKAPOO RIVER. THIS WILL RESULT IN MINOR FLOODING FROM THE GAYS MILLS AREA DOWNSTREAM THROUGH STUEBEN. HERE IS THE LATEST STAGE AND FORECAST INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC023-020220- /O.NEW.KARX.FL.W.0049.100901T1800Z-100906T0000Z/ /GMIW3.1.ER.100901T1800Z.100903T1200Z.100905T0000Z.NO/ 920 AM CDT WED SEP 1 2010 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE KICKAPOO RIVER AT GAYS MILLS. * FROM THIS AFTERNOON TO SUNDAY EVENING. * AT 8:00 AM WEDNESDAY THE STAGE WAS 12.9 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TODAY AND CONTINUE TO RISE TO NEAR 13.4 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING. * IMPACT...AT 13.0 FEET...WATER BEGINS TO COVER ROADS NEAR THE RIVER...INCLUDING SAND HILL ROAD NEAR BELL CENTER. MINOR FLOODING OCCURS IN AREAS ADJACENT TO THE RIVER...INCLUDING THE PARK IN GAYS MILLS. $$ WIC023-020220- /O.NEW.KARX.FL.W.0050.100902T1200Z-100905T2100Z/ /STEW3.1.ER.100902T1200Z.100902T1800Z.100905T0300Z.NO/ 920 AM CDT WED SEP 1 2010 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE KICKAPOO RIVER AT STEUBEN. * FROM THURSDAY MORNING TO SUNDAY AFTERNOON. * AT 8:00 AM WEDNESDAY THE STAGE WAS 11.3 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 12.1 FEET BY THURSDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING. * IMPACT...AT 12.0 FEET...WATER STARTS TO AFFECT BUSINESS AND RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. $$
4 follow-up statements
186 WGUS83 KARX 012133 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 433 PM CDT WED SEP 1 2010 .RIVER LEVELS CONTINUE TO RISE ALONG THE KICKAPOO. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC023-020933- /O.CON.KARX.FL.W.0049.000000T0000Z-100906T0000Z/ /GMIW3.1.ER.100901T2247Z.100903T1200Z.100905T0000Z.NO/ 433 PM CDT WED SEP 1 2010 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT GAYS MILLS. * AT 4:00 PM WEDNESDAY THE STAGE WAS 12.7 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 13.4 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING. * IMPACT...AT 13.0 FEET...WATER BEGINS TO COVER ROADS NEAR THE RIVER...INCLUDING SAND HILL ROAD NEAR BELL CENTER. MINOR FLOODING OCCURS IN AREAS ADJACENT TO THE RIVER...INCLUDING THE PARK IN GAYS MILLS. $$ WIC023-020933- /O.CON.KARX.FL.W.0050.100902T1200Z-100905T2100Z/ /STEW3.1.ER.100902T1200Z.100902T1800Z.100905T0300Z.NO/ 433 PM CDT WED SEP 1 2010 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT STEUBEN. * FROM THURSDAY MORNING TO SUNDAY AFTERNOON. * AT 3:00 PM WEDNESDAY THE STAGE WAS 11.6 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 12.1 FEET BY THURSDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING. * IMPACT...AT 12.0 FEET...WATER STARTS TO AFFECT BUSINESS AND RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. $$
159 WGUS83 KARX 020210 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 910 PM CDT WED SEP 1 2010 .YESTERDAYS RAINFALL AND THE EXPECTED RAIN OVER THE NEXT 24 HOURS WILL KEEP RIVER LEVELS HIGH ALONG THE LOWER KICKAPOO FROM GAYS MILLS TO STEUBEN. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC023-021410- /O.EXT.KARX.FL.W.0049.000000T0000Z-100906T1930Z/ /GMIW3.1.ER.100903T0000Z.100904T1800Z.100905T1930Z.NO/ 910 PM CDT WED SEP 1 2010 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT GAYS MILLS. * AT 7:50 PM WEDNESDAY THE STAGE WAS 12.5 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE TO RISE TO NEAR 13.6 FEET BY SATURDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY. * IMPACT...AT 13.0 FEET...WATER BEGINS TO COVER ROADS NEAR THE RIVER...INCLUDING SAND HILL ROAD NEAR BELL CENTER. MINOR FLOODING OCCURS IN AREAS ADJACENT TO THE RIVER...INCLUDING THE PARK IN GAYS MILLS. $$ WIC023-021410- /O.EXT.KARX.FL.W.0050.100904T0600Z-100906T2100Z/ /STEW3.1.ER.100904T0600Z.100905T0600Z.100906T0300Z.NO/ 910 PM CDT WED SEP 1 2010 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT STEUBEN. * FROM LATE FRIDAY NIGHT TO MONDAY AFTERNOON. * AT 8:00 PM WEDNESDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE TO RISE TO NEAR 12.3 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING. * IMPACT...AT 12.0 FEET...WATER STARTS TO AFFECT BUSINESS AND RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. $$
692 WGUS83 KARX 021001 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 501 AM CDT THU SEP 2 2010 .RAINFALL FROM TUESDAY AND EXPECTED ADDITIONAL RAINFALL TODAY ARE EXPECTED TO KEEP RIVER LEVELS HIGH ALONG THE LOWER KICKAPOO RIVER FROM GAYS MILLS TO STEUBEN. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC023-022201- /O.CON.KARX.FL.W.0049.000000T0000Z-100906T1930Z/ /GMIW3.1.ER.100903T0000Z.100904T1800Z.100905T1930Z.NO/ 501 AM CDT THU SEP 2 2010 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT GAYS MILLS. * AT 7:50 PM WEDNESDAY THE STAGE WAS 12.5 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 13.6 FEET BY SATURDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY. * IMPACT...AT 13.0 FEET...WATER BEGINS TO COVER ROADS NEAR THE RIVER...INCLUDING SAND HILL ROAD NEAR BELL CENTER. MINOR FLOODING OCCURS IN AREAS ADJACENT TO THE RIVER...INCLUDING THE PARK IN GAYS MILLS. $$ WIC023-022200- /O.CON.KARX.FL.W.0050.100904T0600Z-100906T2100Z/ /STEW3.1.ER.100904T0600Z.100905T0600Z.100906T0300Z.NO/ 501 AM CDT THU SEP 2 2010 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT STEUBEN. * FROM LATE FRIDAY NIGHT TO MONDAY AFTERNOON. * AT 4:00 AM THURSDAY THE STAGE WAS 11.8 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE TO RISE TO NEAR 12.3 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING. * IMPACT...AT 12.0 FEET...WATER STARTS TO AFFECT BUSINESS AND RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. $$
730 WGUS83 KARX 021426 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 926 AM CDT THU SEP 2 2010 .RIVER LEVELS ALONG THE KICKAPOO RIVER NEAR GAYS MILLS HAVE BEEN FALLING...THEREFORE THE FLOOD WARNING HAS BEEN CANCELLED. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC023-021456- /O.CAN.KARX.FL.W.0049.000000T0000Z-100906T1930Z/ /GMIW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 926 AM CDT THU SEP 2 2010 THE FLOOD WARNING IS CANCELLED FOR THE KICKAPOO RIVER AT GAYS MILLS. * AT 7:30 AM THURSDAY THE STAGE WAS 12.0 FEET. * FLOOD STAGE IS 13.0 FEET. * THE RIVER CRESTED BELOW FLOOD STAGE AT 12.85 FEET WEDNESDAY MORNING. THE RIVER WILL CONTINUE TO FALL TO 11.6 FEET BY FRIDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Sep 1, 3:37 AM CDT, 5 hours 43 minutes earlier.
Area forecast discussion, Sep 1, 3:37 AM CDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 337 AM CDT WED SEP 1 2010 .SHORT TERM...TODAY THROUGH FRIDAY AT 3 AM...A COLD FRONT EXTENDED FROM IRON MOUNTAIN MICHIGAN TO CEDAR RAPIDS IOWA. SHOWERS AND THUNDERSTORMS CONTINUE TO BE FOUND ALONG AND AHEAD OF THIS FRONT. WITH THE CURRENT TIMING...IT LOOKS LIKE MUCH OF THE AREA WILL BE DRY TODAY. THE LONE EXCEPTIONS LOOK TO BE SOUTHWEST WISCONSIN AND NORTHEAST IOWA. TONIGHT - THE 01.00Z MODELS SHOW THAT THE BEST 925 MB AND 850 MB MOISTURE TRANSPORT IS FOCUSED MAINLY WEST OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA THROUGH MUCH OF TONIGHT. THIS MAINLY DUE TO THE APPROACHING LONG WAVE TROUGH STILL BEING LOCATED ACROSS THE DAKOTAS. AS A RESULT...IT IS NOT TOO SURPRISING THAT THE SPC WRF...NAM/WRF AND ECMWF HAVE TRENDED DRIER FOR TONIGHT. WITH PRECIPITATION CHANCES ALREADY IN THE LIKELY RANGE...IT WAS DECIDED THAT THE BEST WAY TO HANDLE THIS WAS TO KEEP THE LIKELY POPS IN THE 02.06Z TO 02.12Z TIME FRAME WEST OF THE MISSISSIPPI RIVER /HOWEVER IF THE LATEST MODELS ARE CORRECT...THE PRECIPITATION MAY NOT ARRIVE UNTIL AFTER 02.10Z/ AND LOWER THE PRECIPITATION CHANCES BACK INTO 40 TO 50 PERCENT RANGE ACROSS WESTERN WISCONSIN. IF THE LATEST TRENDS OF THE MODELS CONTINUE...WE MAY BE ABLE TO DROP THEM EVEN FURTHER ACROSS WESTERN WISCONSIN. ON THURSDAY...THE MODELS CONTINUE TO SHOW THAT THE LONG WAVE TROUGH WILL BE MOVING EAST THROUGH THE AREA. WITH THE MODELS CONTINUING TO SLOW UP THE EASTWARD PROGRESSION OF THIS WAVE...THE MORNING AND AFTERNOON TIMING OF THE PRECIPITATION WAS REMOVED FROM THE GRIDS. THE GFS SUGGESTS THAT THE MIXED LAYER CAPES WILL BE IN THE 1500 TO 2000 J/KG AND THE 0-3 KM SHEAR IS IN THE EXCESS OF 25 KNOTS ACROSS SOUTHWEST WISCONSIN AND NORTHEAST IOWA DURING THE AFTERNOON. AS A RESULT...THERE LOOKS TO BE THE POTENTIAL FOR SOME DAMAGING WINDS FOR THIS TIME PERIOD. IN ADDITION...ANY THUNDERSTORMS LOCATED ALONG THE FRONT MAY HAVE ENOUGH 0-6KM SHEAR TO BECOME SUPER CELLULAR. ON FRIDAY...WE WILL SEE CYCLONIC FLOW ALOFT FROM A CLOSED LOW PRESSURE SYSTEM LOCATED ACROSS CENTRAL LAKE SUPERIOR. IN ADDITION... THE WILL RANGE FROM 4 TO 7C. THIS SHOULD BE COLD ENOUGH TO SUPPORT INSTABILITY CLOUDS AND SHOWERS. THESE WILL BE MOST PREVALENT DURING THE AFTERNOON. THESE CLOUD WILL LIKELY LIMIT SOME OF THE GUST POTENTIAL. HOWEVER WITH THIS SAID...IT STILL LOOKS LIKE WE WILL SEE THE WINDS GUSTING UP INTO THE 30 TO 35 KNOT RANGE. .LONG TERM...FRIDAY NIGHT THROUGH TUESDAY THE 01.00Z MODELS ARE IN GENERAL AGREEMENT THAT THE UPPER LEVEL TROUGH WILL MOVE EAST AWAY FROM THE AREA ON SATURDAY. IN ITS WAKE...AN UPPER LEVEL RIDGE WILL GRADUALLY BUILD ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. AS THIS OCCURS...THE MODELS SUGGEST THAT A WARM FRONT WILL MOVE NORTHWARD ACROSS THE AREA ON LABOR DAY. NORTH OF THIS FRONT...THE 01.00Z GFS SUGGESTS THAT THERE WILL BE 40 TO 50 KNOTS OF 0-6 KM SHEAR AND MOST UNSTABLE CAPES WILL IN THE 1000 TO 1500 J/KG. IN ADDITION...THE 0-1 KM HELICITY IN THE 200 TO 300 M2/S2 RANGE. WE WILL HAVE TO WATCH THIS TIME PERIOD CLOSELY FOR THE POTENTIAL OF SEVERE WEATHER /POSSIBLY A HAIL AND TORNADO THREAT/. ON TUESDAY...THE MODELS CONTINUE TO ADVERTISE THAT A COLD FRONT WILL BE MOVING EAST THROUGH THE REGION DURING THE AFTERNOON AND EVENING. THE 01.00Z GFS IS CURRENTLY SHOWING MIXED LAYER CAPES IN THE 1500 TO 2000 J/KG RANGE. WHILE THE 0-6 KM SHEAR IS LESS THAN 30 KNOTS...THE 0-3KM IS IN THE EXCESS OF 25 KNOTS AND THIS WOULD FAVOR THE POTENTIAL OF A SEVERE WIND THREAT. && .AVIATION...TODAY AND TONIGHT A COLD FRONT CONTINUES TO SLOWLY MIGRATE EAST ACROSS WESTERN WISCONSIN WITH RAIN HAVING COME TO AN END AT LSE AND RST. WITH THE HIGH AMOUNTS OF LOW LEVEL MOISTURE IN PLACE STILL...SOME MVFR CEILINGS ALONG WITH A 100FT DECK AT RST HAVE HUNG AROUND PORTIONS OF SOUTHEAST MINNESOTA AND WESTERN WISCONSIN. AS DRIER AND COOLER AIR MOVES IN FROM THE WEST...THESE CONDITIONS ARE EXPECTED TO IMPROVE. HOWEVER...WITH SKIES CLEARING ACROSS WESTERN MINNESOTA THERE IS SOME CONCERN THAT IF SKIES DO CLEAR OUT AND WINDS REMAIN LIGHT THAT SOME FOG MAY QUICKLY DEVELOP TOWARD DAYBREAK DUE TO THE HIGH AMOUNTS OF RAIN THAT FELL TUESDAY NIGHT. WITH DAYTIME HEATING...CONDITIONS SHOULD QUICKLY GO VFR WITH LIGHT WINDS AND SOME FAIR WEATHER CUMULUS DEVELOPING IN THE LATE MORNING HOURS. NO PRECIPITATION IS EXPECTED AT THE TAF SITES ON WEDNESDAY. THE NEXT MAIN CONCERN IS IN THE OVERNIGHT HOURS WEDNESDAY INTO THURSDAY MORNING. AS THE NEXT SYSTEM APPROACHES...AN INFLUX OF MOISTURE IS EXPECTED TO COME BACK INTO THE REGION. SOME OF THE FORECAST MODELS ARE SHOWING EITHER AN IFR CEILING OR FOG DEVELOPING NORTH OF A WARM FRONT. SOME RAIN SHOWERS AND THUNDERSTORMS WILL BE MOVING IN FROM THE WEST TOWARD DAYBREAK WHICH MAY AFFECT RST. OVERALL...CONDITIONS APPEAR TO DETERIORATE AFTER 6Z THURSDAY. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...BOYNE AVIATION...HALBACH
Hazardous weather outlook, Sep 1, 4:30 AM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 430 AM CDT WED SEP 1 2010 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-021100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 430 AM CDT WED SEP 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND WEST CENTRAL AND NORTH CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TODAY AND THIS EVENING ACROSS NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN. AS THE NEXT STORM SYSTEM MOVES INTO THE REGION OVERNIGHT...THUNDERSTORM CHANCES WILL INCREASE FROM WEST TO EAST. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY ON THURSDAY AS THE AFOREMENTIONED STORM SYSTEM TRACKS THROUGH THE REGION. THE STRONGEST STORMS ARE EXPECTED TO OCCUR SOUTH OF A FRONT THAT IS EXPECTED TO EXTEND FROM CENTRAL IOWA INTO SOUTHERN WISCONSIN. IF ENOUGH INSTABILITY CAN BUILD IN THE AFTERNOON...SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER. DAMAGING WINDS...LARGE HAIL...AND AN ISOLATED TORNADO WOULD BE THE MAIN THREATS. THERE ALSO IS A CHANCE FOR THUNDERSTORMS FROM LABOR DAY THROUGH TUESDAY NIGHT. IT IS TOO FAR OUT AT THIS POINT TO KNOW IF ANY OF THESE STORMS MAY BECOME SEVERE. STRONG AND GUSTY WINDS ARE EXPECTED ON FRIDAY WITH SOME GUSTS UP TO 40 MPH POSSIBLE...MAINLY IN THE LATE MORNING AND AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT MAY BE NEEDED ON THURSDAY...PARTICULARLY ACROSS NORTHEAST IOWA AND SOUTHERN WISCONSIN. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. HALBACH
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 9:07 PM CDT | Areal Flood Advisory | ARX | La Crosse | 113 min |
| Aug 31, 11:16 PM CDT | Areal Flood Advisory | ARX | Crawford, Grant, Richland | 104 min |
| Sep 1, 9:20 AM CDT | River Flood Warning | ARX | Crawford | 35 hr |
Nearby
River Flood Warnings in Wisconsin, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.